# SDR DL738040002

- Difficulty date: January 3, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 6,066 hours, 6,657 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2281
- Condition: Overheated
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN CABIN AT FL 350 INCREASING IN INTENSITY.  SECURED GALLEY POWER AND ENTERTAINMENT SYSTEM.  DIVERTING TO CLT.  ISOLATED SMELL TO FWD GALLEY CHILLER DUE TO OVERHEAT FROM CLOGGED FILTER AND CLOGGED DUCT TO CHILLER.  REPLACED CHILLER AND CLEANED DUCT.
